# SDR VNAA2020073011101

- Difficulty date: July 27, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 13,636 hours, 12,590 cycles
- Engine: Ge CF348C5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4123T71P04
- Part serial: PFBAYM86
- Condition: Failed
- Location: Lt Engine
- Part time: 13,636 hours, 12,597 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L ENG DEGRADED, L ENG SURGE OPEN CAUTION,  L ENG ITT EXCEEDED. CREW SENT ACARS TO DISPATCHER STATING THEY WERE RETURNING TO FIELD, DUE TO MX.  CREW DID DECLARE AN EMERGENCY.   CREW STATES THEY RECEIVED L ENGINE DEGRADED MESSAGE AND L ENGINE SURGE OPEN CAUTION MESSAGE. CREW ALSO STATE ITT LIMITS FOR L ENGINE EXCEEDED. REVIEWED QRH AND DID NOT SHUT DOWN ENGINE. REMOVED AND REPLACED LEFT ENGINE BLEED VALVE IAW AMM. OPS CHECK, LEAK CHECK, POBIT CHECKS GOOD AT THIS TIME.
